Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/629
Title: Paired-domination in inflated graphs
Authors: Kang, L
Sohn, MY
Cheng, TCE 
Keywords: Domination
Inflated graphs
Perfect matching
Issue Date: Jun-2004
Publisher: Elsevier B.V.
Source: Theoretical computer science, June 2004, v. 320, no. 2-3, p. 485-494 How to cite?
Journal: Theoretical computer science 
Abstract: The inflation G[sub I] of a graph G with n(G) vertices and m(G) edges is obtained from G by replacing every vertex of degree d of G by a clique K[sub d]. A set S of vertices in a graph G is a paired dominating set of G if every vertex of G is adjacent to some vertex in S and if the subgraph induced by S contains a perfect matching. The paired domination number γ[sub p](G) is the minimum cardinality of a paired dominating set of G. In this paper, we show that if a graph G has a minimum degree δ(G)≥2, then n(G)≤γ[sub p](GI)≤4m(G)/[δ(G)+1], and the equality γ[sub p](GI)=n(G) holds if and only if G has a perfect matching. In addition, we present a linear time algorithm to compute a minimum paired-dominating set for an inflation tree.
URI: http://hdl.handle.net/10397/629
ISSN: 0304-3975
DOI: 10.1016/j.tcs.2004.02.028
Rights: Theoretical Computer Science © 2004 Elsevier B.V. The journal web site is located at http://www.sciencedirect.com.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
inflatC.pdfPre-published version178.74 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

13
Last Week
0
Last month
0
Citations as of Jun 4, 2016

WEB OF SCIENCETM
Citations

12
Last Week
0
Last month
0
Citations as of Nov 29, 2016

Page view(s)

363
Last Week
0
Last month
Checked on Nov 27, 2016

Download(s)

879
Checked on Nov 27, 2016

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.